Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Mar 30, 2022, 6:46 AM CDT for LeFlore County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2022, 6:46 AM CDT (11:46 UTC)
- Expired
- Mar 30, 2022, 7:15 AM CDT
- In force
- 29 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 78 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Mar 29, 11:52 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 11.8 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -432 J/kg
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
789
WFUS54 KTSA 301146
TORTSA
OKC079-301215-
/O.NEW.KTSA.TO.W.0006.220330T1146Z-220330T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
646 AM CDT Wed Mar 30 2022
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southeastern Le Flore County in southeastern Oklahoma...
* Until 715 AM CDT.
* At 646 AM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles east of Octavia, moving northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Le Flore County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3451 9468 3476 9455 3477 9445 3451 9446
TIME...MOT...LOC 1146Z 207DEG 57KT 3451 9456
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$2 follow-up statements
538
WWUS54 KTSA 301154
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
654 AM CDT Wed Mar 30 2022
OKC079-301215-
/O.CON.KTSA.TO.W.0006.000000T0000Z-220330T1215Z/
Le Flore OK-
654 AM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
SOUTHEASTERN LE FLORE COUNTY...
At 653 AM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southwest of Mountain Fork, moving northeast at
55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Le Flore County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3451 9464 3476 9455 3477 9445 3451 9446
TIME...MOT...LOC 1153Z 206DEG 48KT 3458 9452
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$128
WWUS54 KTSA 301206
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
706 AM CDT Wed Mar 30 2022
OKC079-301216-
/O.EXP.KTSA.TO.W.0006.000000T0000Z-220330T1215Z/
Le Flore OK-
706 AM CDT Wed Mar 30 2022
...THE TORNADO WARNING FOR SOUTHEASTERN LE FLORE COUNTY WILL EXPIRE
AT 715 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
LAT...LON 3451 9464 3476 9455 3477 9445 3451 9446
TIME...MOT...LOC 1206Z 207DEG 57KT 3527 9404
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Mar 30, 6:25 AM CDT, 21 minutes earlier.
Area forecast discussion, Mar 30, 6:25 AM CDT, 21 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 625 AM CDT Wed Mar 30 2022 ...New AVIATION... .SHORT TERM... (Today) Issued at 221 AM CDT Wed Mar 30 2022 Ongoing corridor of showers and storms will continue steadily eastward and clear western AR by mid morning. A continued risk of severe weather is expected with any stronger line segments with locally damaging winds and embedded quick developing tornadoes possible. The severe risk will largely end once the leading edge of storms moves east of a location. Additional showers and a few storms will be possible through the day as the system cold front pushes southeastward beneath cooling temps aloft. Post frontal temps will steadily fall with breezy northwesterly winds making for a notable change from recent warm days. && .LONG TERM... (Tonight through Tuesday) Issued at 221 AM CDT Wed Mar 30 2022 Seasonably cold night ahead as sfc high settles across the region and pockets of frost are possible across NE OK / far NW AR. A compact wave rotates around the western side of the larger trough axis and passes over the region Thursday. Increasing cloud cover will aid in keeping highs well below normal with a few sprinkles possibly spreading across NE OK. Warming trend begins Friday with the next wave in the active flow pattern increasing shower and isolated storm chances Friday night. The weekend continues to appear mild and dry with the next chance of showers and storms returning late Sunday into Monday. The pattern for early next week is somewhat uncertain, however it does appear unsettled and precip chances may linger into Tuesday with potential for another cool down for mid next week. && .AVIATION... (12Z TAFS) Issued at 620 AM CDT Wed Mar 30 2022 Strong/severe storms will continue to move across far southeast OK and western AR early in the forecast period with MVFR conditions. Cold front will move through NE OK in the next few hours and eventually western AR by this afternoon with wind becoming gusty out of the W-NW and several hours of MVFR ceilings. Conditions will improve during the evening with decreasing wind speeds. && .PRELIMINARY POINT TEMPS/POPS... TUL 61 36 58 36 / 40 0 10 0 FSM 66 38 58 36 / 90 0 0 0 MLC 64 36 59 36 / 50 0 0 0 BVO 58 33 57 34 / 30 0 10 0 FYV 64 33 54 31 / 90 0 10 0 BYV 62 35 51 34 / 100 0 10 0 MKO 64 34 56 35 / 60 0 0 0 MIO 61 33 52 33 / 80 0 10 0 F10 62 36 58 35 / 40 0 0 0 HHW 67 40 62 38 / 70 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...07 LONG TERM....07 AVIATION...14
Hazardous weather outlook, Mar 30, 6:40 AM CDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 640 AM CDT Wed Mar 30 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 640 AM CDT Wed Mar 30 2022 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Portions of Northwest Arkansas. ONSET...Ongoing...ending by 9 AM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Far southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Southeast Oklahoma through Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Numerous thunderstorms are ongoing this morning across far eastern Oklahoma and northwest Arkansas. A corridor of severe weather potential will remain through mid morning primarily across far southeast Oklahoma into west central Arkansas. Locally damaging winds and quick developing tornadoes are possible. The risk of severe weather is likely to end by mid morning as the stronger storms focus east of the region. Locally heavy rainfall has fallen overnight with a corridor of one to two inches across east central Oklahoma into northwest Arkansas. Avoid any flooded low water crossings during the morning commute. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...No Hazards. FRIDAY...Thunderstorm Potential. SATURDAY...No Hazards. SUNDAY through TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Scattered showers and isolated thunderstorms will spread across the region late Friday through Friday night. Severe weather is not currently expected with these storms. A mild and dry weekend is forecast before thunderstorm chances return early next week. The pattern is likely to become unsettled for the first part of next week and may yield a risk of locally heavy rainfall and severe weather. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 30, 3:57 AM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
357 AM CDT Wed Mar 30 2022
OKZ049-053-073-300930-
Pittsburg OK-Choctaw OK-Pushmataha OK-
357 AM CDT Wed Mar 30 2022
...Strong thunderstorms will impact portions of western Pushmataha
and western Choctaw Counties through 430 AM CDT...
At 356 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles northwest of Daisy to Bennington.
Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Antlers... Boswell...
Soper... Moyers...
Kosoma... Kellond...
Dunbar... Eubanks...
Darwin... Unger...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Oklahoma.
&&
LAT...LON 3387 9584 3391 9588 3392 9591 3395 9594
3412 9594 3414 9596 3415 9598 3416 9578
3450 9578 3451 9567 3460 9568 3468 9549
3388 9571 3390 9575 3387 9577
TIME...MOT...LOC 0856Z 233DEG 49KT 3459 9585 3400 9604
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 30, 4:15 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
415 AM CDT Wed Mar 30 2022
OKZ049-073>075-300945-
Haskell OK-Pittsburg OK-Latimer OK-Pushmataha OK-
415 AM CDT Wed Mar 30 2022
...Strong thunderstorms will impact portions of southwestern Haskell,
western Pushmataha, western Latimer and southeastern Pittsburg
Counties through 445 AM CDT...
At 415 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles southeast of Mcalester Regional Airport
to 8 miles southwest of Kellond. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Mcalester... Antlers...
Clayton... Hartshorne...
Krebs... Quinton...
Savanna... Alderson...
Snow... Higgins...
Stanley... Kellond...
Robbers Cave State Park... Mcalester Regional Airport...
Moyers... Kosoma...
Dunbar... Blanco...
Haileyville... Pittsburg...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Oklahoma.
&&
LAT...LON 3450 9578 3451 9567 3459 9567 3460 9585
3484 9586 3521 9533 3433 9535 3416 9578
TIME...MOT...LOC 0915Z 228DEG 50KT 3483 9574 3420 9576
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 30, 4:44 AM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
444 AM CDT Wed Mar 30 2022
OKZ049-053-073>076-301030-
Haskell OK-Pittsburg OK-Choctaw OK-Latimer OK-Pushmataha OK-
Le Flore OK-
444 AM CDT Wed Mar 30 2022
...Strong thunderstorms will impact portions of Haskell, Pushmataha,
Latimer, eastern Choctaw, southwestern Le Flore and northeastern
Pittsburg Counties through 530 AM CDT...
At 444 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles east of Blocker to 2 miles northwest of
Hugo Lake State Park. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wilburton... Stigler...
Clayton... Talihina...
Quinton... Red Oak...
Fort Towson... Mccurtain...
Whitefield... Sawyer...
Rattan... Kinta...
Tamaha... Albion...
Talimena State Park... Snow...
Higgins... Tuskahoma...
Mc Curtain... Hugo Lake State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
and east central Oklahoma.
&&
LAT...LON 3387 9545 3518 9552 3528 9527 3526 9524
3532 9517 3540 9498 3451 9490 3450 9505
3425 9505 3424 9515 3394 9516 3396 9523
3387 9529 3389 9533 3387 9534
TIME...MOT...LOC 0944Z 232DEG 49KT 3508 9551 3408 9541
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Mar 30, 5:03 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
503 AM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 AM TSTM WND DMG SPRINGDALE 36.19N 94.13W
03/30/2022 WASHINGTON AR BROADCAST MEDIA
&&Special weather statement, Mar 30, 5:07 AM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
507 AM CDT Wed Mar 30 2022
ARZ002-011-301030-
Carroll AR-Madison AR-
507 AM CDT Wed Mar 30 2022
...A strong thunderstorm will impact portions of north central
Madison and eastern Carroll Counties through 530 AM CDT...
At 507 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
north of Forum, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Berryville... Green Forest...
Withrow Springs State Park... Rudd...
Forum... Urbanette...
Rule... Carrollton...
Blue Eye... Rockhouse...
Cabanal... Metalton...
Connor... Coin...
Alabam... Denver...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3614 9372 3627 9381 3650 9343 3650 9330
3627 9330
TIME...MOT...LOC 1007Z 234DEG 49KT 3625 9369
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 30, 5:20 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
520 AM CDT Wed Mar 30 2022
ARZ019-029-OKZ072-074>076-301100-
Sebastian AR-Crawford AR-Haskell OK-Latimer OK-Sequoyah OK-
Le Flore OK-
520 AM CDT Wed Mar 30 2022
...Strong thunderstorms will impact portions of central Crawford,
northwestern Sebastian, eastern Haskell, eastern Sequoyah,
northeastern Latimer and Le Flore Counties through 600 AM CDT...
At 520 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Short to 4 miles northwest of
Bokoshe to 4 miles south of Talimena State Park. Movement was east at
45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Poteau...
Cedarville... Mountainburg...
Alma... Barling...
Pocola... Muldrow...
Heavener... Roland...
Spiro... Arkoma...
Panama... Wister...
Hackett... Howe...
Bonanza... Keota...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 16.
Interstate 40 in Oklahoma between mile markers 304 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.
&&
LAT...LON 3566 9404 3566 9407 3561 9407 3522 9436
3466 9465 3469 9497 3539 9498 3555 9466
3571 9400
TIME...MOT...LOC 1020Z 252DEG 21KT 3551 9449 3521 9486 3472 9497
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 10:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 41 min |
| Mar 29, 11:22 PM CDT | Special Weather Statement | TSA | Osage | 23 min |
| Mar 29, 11:49 PM CDT | Special Weather Statement | TSA | Okfuskee | 41 min |
| Mar 30, 12:06 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee | 39 min |
| Mar 30, 12:36 AM CDT | Special Weather Statement | TSA | Okmulgee | 39 min |
| Mar 30, 2:04 AM CDT | Special Weather Statement | TSA | Muskogee | 26 min |
| Mar 30, 2:21 AM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Mar 30, 2:36 AM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Mar 30, 2:48 AM CDT | Special Weather Statement | TSA | Delaware | 42 min |
| Mar 30, 3:03 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 27 min |
| Mar 30, 3:51 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Mar 30, 3:57 AM CDT | Special Weather Statement | TSA | Atoka | 33 min |
| Mar 30, 4:15 AM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Mar 30, 4:44 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pushmataha | 46 min |
| Mar 30, 4:53 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 37 min |
| Mar 30, 5:14 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 46 min |
| Mar 30, 5:20 AM CDT | Special Weather Statement | TSA | LeFlore, Sequoyah | 40 min |
| Mar 30, 5:30 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 45 min |
| Mar 30, 5:41 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 49 min |
| Mar 30, 5:56 AM CDT | Tornado Warning | TSA | LeFlore | 34 min |
| Mar 30, 6:27 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 33 min |
| Mar 30, 2:02 PM CDT | River Flood Advisory | TSA | Cherokee | 41 hr |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.